# SDR FDEA201204261610

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC0293511
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E ACCESS PANEL 541JB FORWARD SUPPORT TEE ANGLE FOUND WITH CORROSION.   R & R IAW SRM 51-31-01, REV 49 AND SRM 51-33-01, REV 49.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 114.
